Lasting excatly for 10 hours, from 12pm (the 27th day) to 10am (the 28th), then never came back
BUT AFTER THAT I got BAD sore throat, lasting for 8 days.
I felt burnt at the 27th day also, but temp never higher than 99.3
1.Can ARS fever last only for one day?
2.Is 28th day too late for ARS fever break?
Since Dor.Bob has said in his posts:"Acute retroviral syndrome (ARS) symptoms present two to three weeks after HIV primary infection." And you dear doctor also has said that:"6 weeks is pretty late for onset of ARS symptoms, which usually begin 10-20 days after infection."
( http://www.medhelp.org/posts/HIV-Prevention/Night-Sweats-and-ARS/show/255616 )
These symptoms sound like ARS? Waiting for your help
Welcome to our Forum. You provide no details about your exposure so it is difficult to provide you with more than a few facts about the ARS. As you already know, the typical occurrence of the ARS is at between 2 and 6 weeks following an exposure and the syndrome is characterized by a combination of fever, chills, rash, sore throat, diarrhea, muscle and joint aches. The symptoms are variable in duration but typically last more than a day or two and rarely longer than a week to 10 days.
The important fact to remember however is that when people have the classic symptoms of the ARS, over 99% of them have their symptoms due to something other than HIV- most often infection with one of the many, many viruses, including influenza, that most people get on a regular basis.
Also, fyi, when persons get the ARS, a standard test for HIV antibodies is typically positive in less than a week following the onset of symptoms.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.